# SDR 07FDEA03283

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53831217200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE IN AFT FITTING FRAME 47 LT, STRG 24 NEAR HOLE G OF SB 53-61-23. REPAIR PERFORMED BY SPOTFACING THE MISDRILLED HOLE, OVERSIZING HOLE G AND   INSTALLING FASTENER NSA5357-4 IAW EA 6-5315-99153 AND RAS 0453451/012/2006 ISSUE A.
